# SDR DALA1115880136

- Difficulty date: February 13, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1197 AT RBL 6.5 AND RBL 44.0 FLOORBEAM UPPER CHORD FOUND CORRODED.   FLOORBEAM UPPER CHORD TRIMMED AT RBL 0 AND REMOVED BET RBL0 TO RBL 44.0 AND SECTIONAL CHORD REPAIR CARRIED OUT IAW SRM 53-00-07, FIG 201, REPAIR 4 OTIS.
